MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 05/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient experienced myositis reported to be caused by paclitaxel treatment.A ranger paclitaxel-coated pta balloon catheter was selected lower limb percutaneous transluminal angiography procedure of the superficial femoral artery for peripheral arterial disease.The target lesion was reported as 100% stenosed with mild tortuosity and moderate severity.The patient was returning a few weeks later for an additional treatment of the ipsilateral iliac case that was not treated previously; however, the patient reported very severe pain in the leg (especially below the popliteal fossa) and the muscle deviation enzyme had increased up to 2 since the last procedure.It was considered that it might be a compartment syndrome, but after a consultation with a plastic surgeon, it was different.They physician reported that the symptoms of myositis was considered to be caused by paclitaxel.The patient was administered antibiotics and 5l replacement fluid as treatment.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17293395
Report Number2124215-2023-36049
Device Sequence Number6095956
Product Code ONU
UDI-Device Identifier08714729976219
UDI-Public08714729976219
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2024
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number03433H22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2023
Initial Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown